MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALBT2 TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS ALBT2 TINA-QUANT ALBUMIN GEN.2; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 04469658190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 6000 c 501 serial number was (b)(6).The customer reviewed the recent assay calibrations and found several failures but the calibrations eventually were acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable albt2 tina-quant albumin gen.2 results from the cobas 6000 c 501 module.The customer received the sample from a sister site for correlation.The customer's initial result did not correlate with the sister site's result.Specific data from the sister site was not provided.The initial result was <1 mg/dl.The repeat result was 21.7 mg/dl.The customer did not know which result was correct and did not provide information about which result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
The field service engineer determined the reagent pack was the cause of the event.He tested the analyzer and adjusted all fluidics, replaced a valve bank, gear pump, and vacuum rinse nozzle.The customer installed a new lot of the reagent and performed comparisons with no further issues.There was no indication of a performance issue with the reagent as qc results were acceptable.

Brand Name
ALBT2 TINA-QUANT ALBUMIN GEN.2
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19953846
Report Number1823260-2024-02327
Device Sequence Number15688841
Product Code DCF
UDI-Device Identifier04015630920587
UDI-Public04015630920587
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04469658190
Device Lot Number770453
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown